# SDR 3EJA202108170001

- Difficulty date: August 4, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5179
- Aircraft time: 8,856 hours, 5,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN329R
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LH MLG DID NOT DEPLOY AND LOCK. LH MLG LITE DID NOT EXT. CYCLED GEAR 3 TIMES. CAME DOWN AND LOCKED ON 4TH TIME. NORMAL LANDING. R/R LH MLG ACTUATOR DOWNLOCK SWITCH, OPS CK GOOD.
